# SDR EHH2003F00000

- Difficulty date: October 7, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N798JB
- Make and model: Beech A36
- Aircraft serial: E3468
- Engine: Cont IO550*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130
- Condition: Cracked
- Location: Elt
- Part time: 538 hours
- Component part number: ELT1104
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO OCCURENCES WITHIN A WEEK.  TWO ELT-110-4 WITH LEAKING BATTERY PACKS THAT ALSO CRACKED CASE OF BATTERY PACK.  LISTED THE SERIAL NUMBERS OF BOTH ELT.  ELT 67603 HAD AN EXPIRATION DATE OF 8/03 AND ELT 62551 HAD AN EXPIRATION DATE OF 4/04.
